# SDR DL72S960437

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTENING HOLES IN RT VERT WEB OF AFT AIR STAIR TORQUE BOX WERE FOUND WITH CRACKS ROUTED PAST LIMITS.  FOUND AT D-2 LTR CHECK AND REPAIRED PER MM 53-11-0.
